# SDR QXEA2017030600104

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,712 hours, 32,631 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH PASSING ABOUT 4000 FT, AIRCRAFT LOST PRESSURIZATION.  AFT F/A REPORTED LOUD BANG FOLLOWED BY LOUD WHISTLE.  NO CAUTION OR WARNING LIGHTS ILLUMINATED.  PERFORMED GVI OF AFT CARGO BLOW OUT PANELS.  PANELS SECURE.  NO DEFECTS NOTED ON GVI OF AFT CARGO DOOR SEAL.  PRESSURIZED AIRCRAFT IAW AMM 21-00-00-863-801.   FOUND LARGE AIR LEAK ON TOP OF AFT CARGO DOOR.  DEPRESSURIZED IAW AMM 21-00-00-863-802.  REMOVED AFT CARGO DOOR SEAL IAW  AMM 52-31-26-000-801.  INSTALLED A NEW CARGO DOOR SEAL (AFT) IAW AMM TASK 52-31-26-400-801.  FUNCTIONAL TESTED GOOD.  PRESSURIZED AIRCRAFT IAW AMM TASKS 21-00-00-863-801 AND 21-00-00-863-802.  PRESSURIZATION NORMAL.
